# SDR R7MR34238

- Difficulty date: October 19, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- Engine: Tmeca ARRIEL1
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 117902111
- Part serial: 119
- Condition: Inoperative
- Location: Triple Tach
- Part time: 818 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH INDICATOR, UNIT INOPERATIVE.  ROTOR RPM FLUCTUATES.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
